# SDR AWXA200400197

- Difficulty date: February 8, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,044 hours, 7,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Zone 260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK CORROSION WAS FOUND ON L-2 DOOR SILL PANEL ASSEMBLY BETWEEN FR 66 AND FR 68.  MAINTENANCE REMOVED AND REPLACED L-2 DOOR SILL PANEL ASSEMBLY IAW T/C O1D25310 & C1D25310.
